# SDR ABXA070367

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 73,587 hours, 34,629 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500962
- Part serial: 95078920
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF AT KIX, GOT LAND TERRAIN WARNING THROUGH 3000 FEET, 50 MILE (APPROX) MAP SHIFT OCCURRED.  LOST VOR UPDATING - FMC MSG "PURGE UPDATE POS 2" CAME ON, COULD NOT RESET LNAV, RETURNED TO KIX.  SWAPPED NR 1 ATC ANTENNA AND NR 1 DME ANTENNA REPLACED NR 1 FMC IAW B767 MM 34-61-01.
